MathSciNet Relay Station
MathSciNet bibliographic data
MR2040256 53C21 (35J60 35K55)
Zhang, Qi S. Positive solutions to $\Delta u-Vu+Wu^p=0$ and its parabolic counterpart in noncompact manifolds. Pacific J. Math. 213 (2004), no. 1, 163–200.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement